# SDR 95ZZZX3941

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193CS
- Make and model: Swrngn SA226TB
- Aircraft serial: T300
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 230790001
- Condition: Bearing Failed
- Location: Lt Eng Start/Gen
- Part time: 820 hours
- Stage of operation: CR
- Nature of condition: E, H
- Precautionary procedure: E

## Discrepancy

EN ROUTE, LEFT STARTER/GENERATOR WENT INOPERATIVE.  AFTER 30-40 MINUTES, THE LEFT ENGINE STARTED A VIBRATION AND WAS SHUT DOWN.  FOUND REAR BEARING OF STARTER/GENERATOR WAS DISINTEGRATED.
